U.S. doctors online nowAsk doctors free
A 50-year-old member asked:

I've been taking a course of flexon of 5 days. now my little finger has swollen a bit more and pains a bit too. what should i do?

1 doctor answer3 doctors weighed in
Dr. James Marx
Pain Management 48 years experience
Swollen Before?: Why was your finger swollen-injured in some way? Is that why you were started on the flexon(Orphenadrine)? See your doctor for this situation. I can't provide any explanation for your symptoms as drug side effects seldom affect only one joint.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 27, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.